Progress in Partial Differential Equations

Asymptotic Profiles, Regularity and Well-Posedness

  • Michael Reissig
  • Michael Ruzhansky

Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 44)

Table of contents

  1. Front Matter
    Pages I-VIII
  2. Fumihiko Hirosawa, Takuhiro Inooka, Trieu Duong Pham
    Pages 153-181
  3. Rainer Picard, Sascha Trostorff, Marcus Waurick
    Pages 261-286
  4. Michael Ruzhansky, Mitsuru Sugimoto
    Pages 287-302
  5. Simon Y. Serovajsky
    Pages 303-320
  6. Giovanni Taglialatela
    Pages 339-366
  7. Back Matter
    Pages 445-447

About these proceedings

Introduction

Progress in Partial Differential Equations is devoted to modern topics in the theory of partial differential equations. It consists of both original articles and survey papers covering a wide scope of research topics in partial differential equations and their applications. The contributors were participants of the 8th ISAAC congress in Moscow in 2011 or are members of the PDE interest group of the ISAAC society.

This volume is addressed to graduate students at various levels as well as researchers in partial differential equations and related fields. The reader will find this an excellent resource of both introductory and advanced material. The key topics are:

• Linear hyperbolic equations and systems (scattering, symmetrisers)
• Non-linear wave models (global existence, decay estimates, blow-up)
• Evolution equations (control theory, well-posedness, smoothing)
• Elliptic equations (uniqueness, non-uniqueness, positive solutions)
• Special models from applications (Kirchhoff equation, Zakharov-Kuznetsov equation, thermoelasticity)

Keywords

Control Theory Elliptic Equations Evolution Equations Hyperbolic Equations Kirchhoff Equations Partial Differential Equations Smoothing Estimates

Editors and affiliations

  • Michael Reissig
    • 1
  • Michael Ruzhansky
    • 2
  1. 1.Institut of Applied AnalysisTU Bergakademie FreibergFreibergGermany
  2. 2.Department of MathematicsImperial College LondonLondonUnited Kingdom

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-00125-8
  • Copyright Information Springer International Publishing Switzerland 2013
  • Publisher Name Springer, Heidelberg
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-00124-1
  • Online ISBN 978-3-319-00125-8
  • Series Print ISSN 2194-1009
  • Series Online ISSN 2194-1017
  • About this book